Trudy Instituta Matematiki i Mekhaniki UrO RAN
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Instituta Matematiki i Mekhaniki UrO RAN, 2009, Volume 15, Number 2, Pages 177–184 (Mi timm233)  

This article is cited in 13 scientific papers (total in 13 papers)

On the coincidence of the set-open and uniform topologies

S. È. Nokhrin, A. V. Osipova

a Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences
References:
Abstract: The R-compactness property is studied and criteria are established for the coincidence of the set-open topology and the topology of uniform convergence on the spaces of continuous functions.
Keywords: space of continuous functions, set-open topology, topology of uniform convergence on a family of sets.
Received: 03.02.2009
English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2009, Volume 267, Issue 1, Pages S184–S191
DOI: https://doi.org/10.1134/S0081543809070165
Bibliographic databases:
Document Type: Article
UDC: 517.982.272+515.122.55
Language: Russian
Citation: S. È. Nokhrin, A. V. Osipov, “On the coincidence of the set-open and uniform topologies”, Trudy Inst. Mat. i Mekh. UrO RAN, 15, no. 2, 2009, 177–184; Proc. Steklov Inst. Math. (Suppl.), 267, suppl. 1 (2009), S184–S191
Citation in format AMSBIB
\Bibitem{NokOsi09}
\by S.~\`E.~Nokhrin, A.~V.~Osipov
\paper On the coincidence of the set-open and uniform topologies
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2009
\vol 15
\issue 2
\pages 177--184
\mathnet{http://mi.mathnet.ru/timm233}
\elib{https://elibrary.ru/item.asp?id=12878779}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2009
\vol 267
\issue , suppl. 1
\pages S184--S191
\crossref{https://doi.org/10.1134/S0081543809070165}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000274041900016}
Linking options:
  • https://www.mathnet.ru/eng/timm233
  • https://www.mathnet.ru/eng/timm/v15/i2/p177
  • This publication is cited in the following 13 articles:
    1. Mikhail Al'perin, Sergei Nokhrin, Alexander V. Osipov, “Embedding theorems for function spaces”, Topology and its Applications, 332 (2023), 108523  crossref
    2. Tarun Kumar Chauhan, Varun Jindal, “CLOPEN LINEAR SUBSPACES AND CONNECTEDNESS IN FUNCTION SPACES”, Rocky Mountain J. Math., 53:5 (2023)  crossref
    3. J.A. Martínez-Cadena, Á. Tamariz-Mascarúa, “The topology of uniform convergence on Lindelöf subsets”, Topology and its Applications, 311 (2022), 107960  crossref
    4. Juan Alberto Martínez-Cadena, Ángel Tamariz-Mascarúa, “The Selectively Pseudocompact-Open Topology on C(X)”, Bull. Iran. Math. Soc., 47:5 (2021), 1611  crossref
    5. Alexander V. Osipov, “Indestructibly productively Lindelöf and Menger function spaces”, Topology and its Applications, 281 (2020), 107202  crossref
    6. Harkat L., Bouchair A., Kelaiaia S., “Comparison of Some Set Open and Uniform Topologies and Some Properties of the Restriction Maps”, Hacet. J. Math. Stat., 48:1 (2019), 17–27  crossref  isi
    7. Alqurashi W.Kh., Khan L.A., Osipov A.V., “Set-Open Topologies on Function Spaces”, Appl. Gen. Topol., 19:1 (2018), 55–64  crossref  mathscinet  zmath  isi  scopus
    8. Alqurashi W.Kh., Khan L.A., “Quasi-Uniform Convergence Topologies on Function Spaces - Revisited”, Appl. Gen. Topol., 18:2 (2017), 301–316  crossref  mathscinet  isi  scopus
    9. A. Bouchair, S. Kelaiaia, “Comparison of some set open topologies on C(X,Y)”, Topology and its Applications, 178 (2014), 352  crossref
    10. Osipov A.V., “Topological-algebraic properties of function spaces with set-open topologies”, Topology Appl, 159:3 (2012), 800–805  crossref  mathscinet  zmath  isi  elib  scopus
    11. A. V. Osipov, “O svoistvakh tipa polnoty $C$-kompaktno-otkrytoi topologii na $C(X)$”, Tr. IMM UrO RAN, 18, no. 2, 2012, 191–198  mathnet  elib
    12. A. V. Osipov, “Svoistva $C$-kompaktno-otkrytoi topologii na prostranstve funktsii”, Tr. IMM UrO RAN, 17, no. 4, 2011, 258–277  mathnet  elib
    13. A. V. Osipov, “Slabo mnozhestvenno-otkrytaya topologiya”, Tr. IMM UrO RAN, 16, no. 2, 2010, 167–176  mathnet  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Statistics & downloads:
    Abstract page:489
    Full-text PDF :160
    References:74
    First page:2
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025